# SDR SIMA200816404

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: B0C900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4772 CREW REPORTED THE SMELL OF BURNING WIRES COMING FROM RT SIDE PANEL LIGHTS AT ROWS 9 AND 10.  SMELL GOES AWAY WHEN LIGHT ARE TURNED OFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT SIDE WALL BALLAST SEAT 10BC IAW EMB AMM 33-21-04, LIGHTS OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
